# SDR DXTA200500624

- Difficulty date: March 11, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 2,977 hours, 2,257 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Condition: Damaged
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO TAKEOFF LIGHT AND HORN CAME ON AT TAKEOFF POWER AND TAKEOFF ROLL INITIATION.  FLAPS 15, SPEED BRAKE RETRACTED, TRIMS SET FOR T/O).  FOUND RT SPEED BRAKE SWITCH JAM NUT BEING PUSHED UP BY SPEED BRAKE DOOR SUPPORT BRACKET, CAUSING PLUNGER TO RELAX.  ADJUSTED SPEED BRAKE SWITCHES, RAN A/C AND CYCLED SPEED BRAKES, FLAPS AND TRIM FOR 1 HOUR, NO FAULTS NOTED IAW CE560XL MM 27-61-00.
